MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE
Model Number DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/21/2025, a facility representative reported via (b)(6) that an ar-8943-15 low pro depth device was broken.The portion of the depth gauge that hooks into the bone was disconnected from the measuring portion.It appears as if the weld came apart.The account disposed of the depth gauge down in spd following the case, as it was broken.This was noticed at the beginning of the case, and no patient was affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device damage.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21960527
Report Number1220246-2025-01883
Device Sequence Number18438876
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public(01)00888867052253(11)240115(10)012351
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Device Catalogue NumberAR-8943-15
Device Lot Number012351
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown